# SDR DALA2017062905069

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N307DQ
- Make and model: Boeing 737732
- Aircraft serial: 29679
- Aircraft time: 26,090 hours, 11,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE AT SEATS 17 - 23.  MAINTENANCE R & R THE BATTERY AND CHARGER.   ALL ENERGENCY LIGHTS OPS CHECKED GOOD.
